The Annals of Mathematical Statistics

On a Method for Evaluating the Moments of a Bernoulli Distribution

Everett H. Larguier

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 4 (1936), 191-195.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732479

Digital Object Identifier
doi:10.1214/aoms/1177732479

Zentralblatt MATH identifier
62.1342.03

JSTOR
links.jstor.org

Citation

Larguier, Everett H. On a Method for Evaluating the Moments of a Bernoulli Distribution. Ann. Math. Statist. 7 (1936), no. 4, 191--195. doi:10.1214/aoms/1177732479. https://projecteuclid.org/euclid.aoms/1177732479


Export citation